MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML, EXTENSION SET, CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML, EXTENSION SET, CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33257
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer-reported event involved a 7" smallbore pressure infusion (400psig) bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer.The iv locks were cracked vertically in three places of the device.A crack was identified horizontally across the base while attaching to patient, leading to blood leakage.The device was cleaned, and then they noticed the cracks in the saline lock and the blood leakage continued.The intravenous (iv) lock was replaced immediately for the patient.There was no reported human harm.
 
Additional Manufacturer Narrative
Received a series of photos from the customer showing the affected sample.The sample was observed to have a crack on the line near the male slip luer.The reported complaint of a crack could be confirmed from the photos received.However, without the return of the sample a comprehensive review cannot be performed and the probable cause is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional reporter: (b)(6).Additional contact: (b)(6).

Brand Name
7" (18 CM) APPX 0.69 ML, EXTENSION SET, CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24271042
Report Number9617594-2026-00081
Device Sequence Number9948183
Product Code FPA
UDI-Device Identifier00887709037557
UDI-Public(01)00887709037557(17)300701(10)14511571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33257
Device Lot Number14511571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE, MFR UNK.
Patient SexUnknown